MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER

O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER
Model Number 48139-01
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.One sample was received and evaluated under ambient light conditions.The sample arrived folded but not as in the original state.There is a handwritten note adhered to the folded sample with a lot number that matches the number reported.The sample was laid out on the table for inspection.There are three (3) white fibrous masses observed on both sides of the sheet.The fibrous masses appear entangled into the sheet.The fibrous masses measure approximately between 5mm and 4cm.The fibrous masses were viewed under magnification.The areas appear raised and thicker on the sheet.The sheet was shaken lightly on the table, no particulates were observed on the table.The finished product lot was released on 02/10/24, no quality nonconformances occurred during production.The product was found to meet all acceptance and final release criteria.Environmental monitoring results were reviewed during manufacturing and all conditions were found to be within acceptable limits.No prior supplier corrective action requests were issued for the raw material.There is no adverse trend for lint or static for the tray liner product.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The nursing team filed a complaint regarding white particles from the tray liner falling off into the instrumentation tray upon opening.The particles were reported to affect the surgical field sterility.Attempts were made to gather more information regarding incident impact on (b)(6) 2024.The customer has not responded.

Brand Name
HALYARD ABSORBENT TRAY LINER
Common Device Name
ABSORBENT TRAY LINER
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key18895638
Report Number3005997949-2024-00001
Device Sequence Number6248266
Product Code PUI
UDI-Device Identifier30680651481390
UDI-Public30680651481390
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48139-01
Device Catalogue Number104813901
Device Lot NumberAC23313054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown